On the numerical solution of incolutive ordinary differential systems

J. Tuomela, T. Arponen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)561-599
JournalIMA Journal of Numerical Analysis
Volume20
Publication statusPublished - 2000
MoE publication typeA1 Journal article-refereed

Keywords

  • differential algebraic equations
  • formal theory of partial differential equations
  • jet spaces
  • overdetermined differential equations

Cite this